Die gordische Auflösung von Knoten

H., Wendt

Mathematische Zeitschrift (1937)

  • Volume: 42, page 680-696
  • ISSN: 0025-5874; 1432-1823

How to cite


Wendt, H.,. "Die gordische Auflösung von Knoten." Mathematische Zeitschrift 42 (1937): 680-696. <http://eudml.org/doc/168742>.

author = {Wendt, H.,},
journal = {Mathematische Zeitschrift},
keywords = {Topology},
pages = {680-696},
title = {Die gordische Auflösung von Knoten},
url = {http://eudml.org/doc/168742},
volume = {42},
year = {1937},

AU - Wendt, H.,
TI - Die gordische Auflösung von Knoten
JO - Mathematische Zeitschrift
PY - 1937
VL - 42
SP - 680
EP - 696
KW - Topology
UR - http://eudml.org/doc/168742
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.